# SDR SWAA042509

- Difficulty date: August 28, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 58,940 hours, 43,998 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448105
- Part serial: 3672
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT FROM LAX AT FL 238 THE RT MLG EXTENDED WITH THE HANDLE IN THE OFF POSITION.  BOTH RED AND GREEN LIGHTS ILLUMINATED, SLOWED AIRCRAFT, GEAR RETRACTED.  REMOVED AND REPLACED RT MLG UPLOCK ACTUATOR PER MM.
